The implicit generalized order complementarity problem and Leontief's input-output model
Applicationes Mathematicae, Tome 24 (1997) no. 2, pp. 113-125 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'article

We consider the Implicit Generalized Order Complementarity Problem and we use this mathematical model to study a nonlinear and conceptual generalization of Leontief's input-output economic model. We suppose that the economic system works with several technologies and the considered functions are not necessarily increasing.
DOI : 10.4064/am-24-2-113-125
Keywords: nonlinear input-output system, ordered spaces, Implicit Generalized Order Complementarity Problem

G. Isac 1 ; M. Kostreva 1

1
@article{10_4064_am_24_2_113_125,
     author = {G. Isac and M. Kostreva},
     title = {The implicit generalized order complementarity problem and {Leontief's} input-output model},
     journal = {Applicationes Mathematicae},
     pages = {113--125},
     year = {1997},
     volume = {24},
     number = {2},
     doi = {10.4064/am-24-2-113-125},
     zbl = {0865.90024},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/am-24-2-113-125/}
}
TY  - JOUR
AU  - G. Isac
AU  - M. Kostreva
TI  - The implicit generalized order complementarity problem and Leontief's input-output model
JO  - Applicationes Mathematicae
PY  - 1997
SP  - 113
EP  - 125
VL  - 24
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.4064/am-24-2-113-125/
DO  - 10.4064/am-24-2-113-125
LA  - en
ID  - 10_4064_am_24_2_113_125
ER  - 
%0 Journal Article
%A G. Isac
%A M. Kostreva
%T The implicit generalized order complementarity problem and Leontief's input-output model
%J Applicationes Mathematicae
%D 1997
%P 113-125
%V 24
%N 2
%U http://geodesic.mathdoc.fr/articles/10.4064/am-24-2-113-125/
%R 10.4064/am-24-2-113-125
%G en
%F 10_4064_am_24_2_113_125
G. Isac; M. Kostreva. The implicit generalized order complementarity problem and Leontief's input-output model. Applicationes Mathematicae, Tome 24 (1997) no. 2, pp. 113-125. doi: 10.4064/am-24-2-113-125

Cité par Sources :